Our expert says:
I'm a bit surprised that your doc gave you sensible advice about weaning yourself off the drug, without mentioning the possibility of withdrawal symptoms, which are the reason for the waning. It seems a bit odd to develop such symptoms at this stage after the weaning you describe, so it would be adviseable to call your doc who knows you in detail, so as to interpret this. The main symptoms you describe sound like those that would be brought on by over-breathing, hyperventilation, as when one gets a bit anxious and sighs and breathes too hard.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.